# SDR SWI2025F01121

- Difficulty date: August 9, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N613UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000814
- Aircraft time: 12,203 hours, 7,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263601
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN R/H SEAT TRACK AT FR.17.  (C-CHECK RO 08/27/2025)REMOVED AND REPLACED R/H SEAT TRACK AT FR 12-21 REF EMB 175 SRM 51-40-08. THIS REPAIR DOESNT EFFECT THE A/C WEIGHT, NO WEIGHT AND BALANCE REQUIRED.
